# SDR AALA202303155500

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 35,999 hours, 15,068 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 251A44304
- Condition: Shorted
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB STABILIZER TRIP BECAME INOPERATIVE. STAB TRIM CIRCUIT BREAKER POPPED. FLIGHT RETURNED TO CLT LANDING SAFELY. MAINTENANCE FOUND FIRST OFFICERÏ¿½S COLUMN CUTOUT SWITCH M1201 SHORTED. REPLACED SWITCH M1201 PER AMM 27-41-51. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
